# SDR ASAA2019100293869

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,057 hours, 14,978 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL ENGAGE, BUT DISENGAGES AFTER ABOUT 3 SECS, ANY MODE, EITHER AUTOPILOT ENGAGED OR NO A/P ENGAGED. GROUNDED - YES. REF B737-800 FIM 22-31 TASK 801 A/T BITE PROC., FOUND ASM-1 FAIL ON DISCREPANCY FLIGHT IN FAULT REVIEW. #1 THROTTLE WON'T MOVE DURING INTERACTIVE SERVOMOTOR TEST. RESET POWER TO SYST BY PULLING, THEN RESETTING A/T DC1 C/B. A/T OPS NRML PER FIM 22-31 TASK 801 - CURRENT STATUS & INTERACTIVE THROTTLE TESTS OPS NRML - NO FAULTS. BOTH THROTTLES MOVE TOGETHER AND SMOOTHLY.
